# SDR LR7A01112

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 40,874 hours, 18,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cap
- Condition: Cracked
- Location: Fs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB0505 FOUND FS 770 RH BULKHEAD CAP CRACKED AT RBL 63, WL 155.REPAIRED IAW SRM SMP 583-53-50-14.  NR 2007.
